# SDR DALA2015102406440

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 70,158 hours, 53,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR - CANTED FRAME RT WEB IB EDGE HAS 1.2500" LONG CRACK AT HORIZONTAL "T" ANGLE, BS 1485, NEAR RUDDER TRIM CABLE DRUM.  REPAIRED CANTED FRAME REF SRM 53-03D, FIG 49.
